# SDR MASA2011031202130

- Difficulty date: March 10, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 20,335 hours, 13,867 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Loose
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE TEMP READS 11 ALL OTHERS AT 2.  MX RE-SECURED NR 3, 4 XDUCERS, BLED BRAKE 3, TAXI CHECK GOOD.
